# SDR P2EA99334

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD SERVICE DOOR INTERCOSTAL CRACKED AT BEAM 3.  ANGLE REPLACED PER SRM 51-10-1 PAGE 5, 51-30-2 PAGE 8.  (M)
